# SDR YAD2003F00001

- Difficulty date: December 14, 2002
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N1566C
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Engine: Pwa PT6A60A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: P624003
- Condition: Inoperative
- Location: Nlg
- Part time: 23,722 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NO NOSE GEAR DOWN INDICATION FOR LANDING.  MAINTENANCE VERIFIED FAILURE OF THE NOSE GEAR ACTUATOR DOWN LOCK SWITCH-REPLACED NOSE GEAR ACTUATOR.
